# SDR A6WA9900030

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2080
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stiffener
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE TOP SHROUD SKIN STIFFENER TO FALSE SPAR (AFT END) BROKEN BETWEEN RIBS 7 AND 8.  REPLACED STIFFENER.  ACFT TT:  19,327 HOURS.  ACFT TC:  22,789.    (X)
